Alert archive / Kentucky / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jan 3, 2023, 9:25 AM EST for Lewis County, Mason County, Kentucky; Adams County, Brown County, Ohio. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 3, 2023, 9:25 AM EST (14:25 UTC)
- Expired
- Jan 3, 2023, 11:31 AM EST
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 3, 10:00 AM EST | FLOOD | Se Charters, KY | HIGH WATER REPORTED NEAR SALT LICK RD AND THE AA HIGHWAY NEAR CHARTERS. |
| Jan 3, 10:04 AM EST | FLOOD | 3 W West Union, OH | 136 BETWEEN 125 AND 41 CLOSED DUE TO HIGH WATER |
| Jan 3, 10:04 AM EST | FLASH FLOOD | 5 Sw West Union, OH | DISABLED VEHICLES STUCK IN HIGH WATER AT 41 AND 136. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606
WGUS51 KILN 031425
FFWILN
KYC135-161-OHC001-015-031730-
/O.NEW.KILN.FF.W.0003.230103T1425Z-230103T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
925 AM EST Tue Jan 3 2023
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northwestern Lewis County in northeastern Kentucky...
Eastern Mason County in northern Kentucky...
Southern Adams County in southwestern Ohio...
Southeastern Brown County in southwestern Ohio...
* Until 1230 PM EST.
* At 925 AM EST, radar indicated thunderstorms producing heavy rain
across the warned area. Between 1.5 and 2 inches of rain have
fallen. The expected additional rainfall rate is 1 to 1.5 inches
in 1 hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Maysville, Washington, West Union, Manchester, Ripley, Aberdeen,
Vanceburg, Lewisburg, Tollesboro, Rome, Concord, Trinity,
Rectorville, Ribolt, Herron Hill, Bradysville, Epworth, Orangeburg
and Bentonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3847 8389 3879 8381 3881 8348 3857 8323
3842 8353 3843 8358 3848 8358 3851 8360
3850 8362 3852 8363 3852 8364 3846 8385
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
JDR2 follow-up statements
517
WGUS71 KILN 031512
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1012 AM EST Tue Jan 3 2023
KYC135-161-OHC001-015-031730-
/O.CON.KILN.FF.W.0003.000000T0000Z-230103T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis KY-Mason KY-Adams OH-Brown OH-
1012 AM EST Tue Jan 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EST THIS
AFTERNOON FOR NORTHWESTERN LEWIS, EASTERN MASON, SOUTHERN ADAMS AND
SOUTHEASTERN BROWN COUNTIES...
At 1012 AM EST, local law enforcement in Adams County reported flash
flooding, with vehicles stuck in high water near route 41 and 136.
Between 2 and 2.5 inches of rain have fallen. The expected rainfall
rate is 0.25 to 0.5 inches in 1 hour. While the heaviest rainfall is
ending, flash flooding is expected to linger through the morning
hours.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that may experience flash flooding include...
Maysville, Washington, West Union, Manchester, Ripley, Aberdeen,
Vanceburg, Lewisburg, Tollesboro, Rome, Concord, Trinity,
Rectorville, Ribolt, Herron Hill, Bradysville, Epworth, Orangeburg
and Bentonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3847 8389 3879 8381 3881 8348 3857 8323
3842 8353 3843 8358 3848 8358 3851 8360
3850 8362 3852 8363 3852 8364 3846 8385
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 1 HOUR
$$
JDR091
WGUS71 KILN 031631
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1131 AM EST Tue Jan 3 2023
KYC135-161-OHC001-015-031641-
/O.CAN.KILN.FF.W.0003.000000T0000Z-230103T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis KY-Mason KY-Adams OH-Brown OH-
1131 AM EST Tue Jan 3 2023
...FLASH FLOOD WARNING FOR NORTHWESTERN LEWIS, EASTERN MASON,
SOUTHERN ADAMS AND SOUTHEASTERN BROWN COUNTIES HAS BEEN REPLACED
WITH A FLOOD ADVISORY...
LAT...LON 3847 8389 3879 8381 3881 8348 3857 8323
3842 8353 3843 8358 3848 8358 3851 8360
3850 8362 3852 8363 3852 8364 3846 8385
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jan 3, 6:42 AM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Jan 3, 6:42 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
642 AM EST Tue Jan 3 2023
.SYNOPSIS...
Rain will move through the region this morning, with
temperatures remaining well above normal. A cold front will move
through the region Wednesday, with cooler conditions expected
through the end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated discussion (642 AM) for two items.
1) Flooding Potential
The first swath of heavy rain affected the southeastern portion
of the ILN CWA, bringing a band of over 1.5" across
Robertson/Mason/Lewis counties in Kentucky, with amounts of over
an inch in other surrounding counties. The next surge is already
moving into the forecast area (heavy rain in Owen County KY
right now) and will likely track along an axis close to, or just
north of, the previous swath. This repeated rainfall will likely
push amounts over 2" in some locations, with a chance of up to
3" if the heaviest-hit areas from the first round are hit again
by repeated storms. A Flood Watch for flash flooding has been
issued for the areas where the heaviest rain is most likely to
occur.
2) Convective Potential
Still thinking the severe potential remains fairly low, with
SBCAPE struggling to make it as far north as the ILN forecast
area, although it has been a busy overnight period in parts of
south-central Kentucky. One bowing segment did produce at 35kt
gust at KFGX at about 507 AM. What recent RAP/HRRR runs are
hinting at is that there is a chance the far southern and
southeastern sections of the ILN CWA could get into some
legitimate surface based instability over the next few hours,
and even if it is just a small amount, there is plenty of wind
energy in the atmosphere. The numerous upstream convective line
segments will likely not clear the area until early afternoon.
So, could not rule out a low-end threat for at least some strong
winds in the far southeastern ILN counties in the 9AM to 2PM
time frame.
Previous discussion (314 AM) >
Widespread precipitation (some of it heavy) currently exists on
a swath from northern Louisiana to southern Ohio, generally
following the leading edge of a strong push of theta-e at 925mb.
Convection is likely becoming surface-based in southern
Kentucky, per SPC mesoanalysis, but convection remains elevated
further north. By 12Z, some weak surface based instability may
reach the southern sections of the ILN CWA.
The rainfall over the next 6-12 hours is one of the key parts of
this forecast. 06Z model runs (HRRR/RAP) and a close monitoring
of radar trends would suggest that while the axis of heaviest
precipitation earlier seemed likely to move through the
Cincinnati area, it now appears that it will follow a SW-to-NE
axis a little further south of the previous forecast. This will
bring heavy rain and embedded convection through all of our
Kentucky counties and into southern Ohio. A swath of 2 to 3
inches could lead to some minor/localized flooding issues.
Anything heavier than that could produce some greater concern,
and radar trends will be monitored closely. Further north, for
the northern half of the ILN CWA, rainfall amounts of up to an
inch will be unlikely to cause any problems.
With a general trend toward a slower progression of this system
overall, precipitation is now expected to persist (at least in
the southeastern ILN CWA) well into the daytime hours. This may
help keep convection going into a time in which some weak SBCAPE
can develop for a small part of the forecast area. It also
presents a challenging temperature forecast. There is high
confidence that strong southerly flow will persist through the
day, but any persisting rain will make it harder for
temperatures to warm significantly. Even with that said, there
is still widespread model agreement in reaching the lower to mid
60s -- which would be similar to previous forecasts and close
to record values. This temperature forecast is nonetheless low
in confidence, and will be dependent on getting some clearing of
the precipitation shield during the daytime hours.
Here are the current daily record highs for January 3.
CVG -- 67 degrees -- 2004 and 1880
CMH -- 64 degrees -- 1950 and 1897
DAY -- 65 degrees -- 1897
One final note is that earlier dense fog north of Interstate 70
has largely drifted further off to the north, as a result of
the increasing southerly flow over the area. The previous Dense
Fog Advisory was cancelled at 115 AM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As the evening begins, it seems fairly likely that conditions
will be largely dry across the region. However, the area will
still be in the warm sector, with the cold front well upstream
in Illinois. As the front approaches, and the upper low very
slowly moves eastward, forcing will increase again after 00Z.
This will lead to another band of precipitation developing and
translating ENE through the area late tonight through Wednesday
morning. In terms of exact timing and placement, the range of
model solutions is quite large, so confidence in specifics is
low. By Wednesday afternoon, chances will be diminishing
quickly, as upper forcing departs and drier air begins to filter
in.
Another low-confidence temperature forecast for Wednesday,
mainly with respect to the timing of the cold front. However, as
the overall trend toward a slower solution has been observed, a
slower cold front would mean slightly warmer temperatures on
Wednesday -- upper 50s to mid 60s are now in the forecast.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Colder air finally infiltrates the local area Wednesday night
into Thursday as the closed upper level low propagates eastward
through the Great Lakes. The first portion of Thursday is
forecast to be dry, but deeper moisture and upper level support
moves in Thursday afternoon and evening, increasing the chance
for showers. NBM PoPs have been raised from Thursday evening
through Friday afternoon as cold air advection snow
showers/flurries are typically underdone at this range. The best
coverage will be across the north, with a vort- max moving
through the southern periphery of the closed low Thursday
evening/night. Accumulations are still expected to be light, but
with the extended period of chances, up to an inch may be
possible in the north. Will wait for high-resolution guidance in
future forecasts to update these expectations.
Dry weather is indicated for Friday night under high pressure
stretching from the Gulf Coast to the Ohio Valley. The next area
of low pressure is forecast to bring a chance for rain and snow
showers Saturday into Sunday, with light snow accumulations
again possible. High pressure and dry air return on Monday.
Throughout the long term period, temperatures are fairly
uniform following the cold air Wednesday night. Temperatures are
near to slightly above normal through the weekend and into
early next week.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Rain will continue over the next several hours at the TAF sites.
While some of this rain is light -- and conditions have popped
up to MVFR or even VFR at times -- some pockets of heavy rain
will likely produce MVFR to IFR conditions. Some thunder is also
possible at KCVG/KLUK in the next few hours as well.
Winds have not increased as markedly as expected so far this
morning, but some 25-30 knot gusts still appear possible between
14Z-20Z.
A general diminishing trend in the rain is expected after 18Z,
and there will likely be some improvement to flight categories,
possibly to VFR levels. Conditions drop to MVFR again during
the mid to late evening. Additional rain and maybe some storms
will move in after 03Z, but confidence in timing and placement
is low with this activity.
OUTLOOK...MVFR ceilings and visibilities will continue Tuesday
night into Wednesday. MVFR conditions are possible again on
Thursday night into Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 2 PM EST this afternoon for OHZ079-081-082-
088.
KY...Flood Watch until 2 PM EST this afternoon for KYZ089-090-
094>100.
IN...None.
&&
SYNOPSIS...Hatzos
NEAR TERM...Hatzos
SHORT TERM...Hatzos
LONG TERM...McGinnis
AVIATION...HatzosHazardous weather outlook, Jan 3, 4:26 AM EST, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 426 AM EST Tue Jan 3 2023 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-040930- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- 426 AM EST Tue Jan 3 2023 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-040930- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 426 AM EST Tue Jan 3 2023 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. Occasional heavy rain is expected this morning. Some isolated or minor flooding is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. HATZOS
In the hours before
Special weather statement, Jan 3, 7:55 AM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
755 AM EST Tue Jan 3 2023
OHZ081-082-088-031330-
Pike OH-Scioto OH-Adams OH-
755 AM EST Tue Jan 3 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL ADAMS,
SOUTHEASTERN PIKE AND SCIOTO COUNTIES THROUGH 830 AM EST...
At 755 AM EST, a strong thunderstorm was located 8 miles northeast of
Rome, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Lucasville, Sciotodale, Blue Creek, Beaver, Otway,
Wakefield, Minford, Sciotoville, Friendship, Mcdermott, Bear Creek,
Lombardsville, Stockdale and West Portsmouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3880 8341 3909 8280 3908 8279 3895 8281
3894 8275 3886 8276 3885 8267 3882 8265
3880 8265 3874 8287 3876 8290 3874 8295
3873 8298 3873 8302 3870 8305 3864 8331
TIME...MOT...LOC 1255Z 243DEG 44KT 3875 8328
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jan 3, 8:11 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 AM EST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND GST KYMESO MAYSVILLE 3SW 38.62N 83.81W
01/03/2023 M47 MPH MASON KY MESONET
&&
SCOTT.HICKMANSpecial weather statement, Jan 3, 8:32 AM EST, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
832 AM EST Tue Jan 3 2023
KYZ097-OHZ078>082-031400-
Bracken KY-Pike OH-Clermont OH-Highland OH-Adams OH-Brown OH-
832 AM EST Tue Jan 3 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
BRACKEN, SOUTHEASTERN CLERMONT, BROWN, NORTHERN ADAMS, WESTERN PIKE
AND SOUTHEASTERN HIGHLAND COUNTIES THROUGH 900 AM EST...
At 832 AM EST, a strong thunderstorm was located over Georgetown,
moving northeast at 70 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Georgetown, Mount Orab, Peebles, Ripley, Augusta, Winchester,
Marshall, Sardinia, Seaman, Kincaid Springs, Belfast, Rocky Fork
Point, Highland Holiday, Cynthiana, Emerald, Decatur, Russellville,
Hamersville, Mowrystown and Higginsport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3891 8410 3925 8337 3922 8335 3920 8335
3920 8333 3898 8317 3897 8321 3899 8321
3901 8324 3901 8327 3895 8327 3875 8385
3877 8390 3873 8393 3870 8401
TIME...MOT...LOC 1332Z 239DEG 62KT 3889 8392
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPHSpecial weather statement, Jan 3, 8:57 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
857 AM EST Tue Jan 3 2023
OHZ079-081-082-088-031430-
Pike OH-Scioto OH-Adams OH-Brown OH-
857 AM EST Tue Jan 3 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN BROWN,
CENTRAL ADAMS, SOUTHWESTERN PIKE AND NORTHWESTERN SCIOTO COUNTIES
THROUGH 930 AM EST...
At 857 AM EST, a strong thunderstorm was located near West Union,
moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Union, Manchester, Peebles, Decatur, Rarden, Otway,
Dunkinsville, Elm Grove, Bradysville, State Route 348 at State Route
125, Wamsley, Ladd, Bentonville, Mount Joy, Bear Creek, Cedar Mills
and Idaho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3880 8376 3910 8314 3890 8301 3869 8360
3868 8362 3867 8363 3866 8367
TIME...MOT...LOC 1357Z 242DEG 47KT 3877 8362
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jan 3, 9:13 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 AM EST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM FLOOD BROOKSVILLE 38.68N 84.07W
01/03/2023 BRACKEN KY 911 CALL CENTER
REPORTS OF ROADWAY AND DITCH FLOODING. SEVERAL ROADS HAVE
HIGH WATER ACROSS THE COUNTY.
&&
HICKMANLocal storm report, Jan 3, 9:25 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 AM EST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD 5 SW MOUNT OLIVET 38.47N 84.09W
01/03/2023 ROBERTSON KY EMERGENCY MNGR
PIQUA-KENTONTOWN RD, ALSO KNOWN AS S.R. 617, IS CLOSED
DUE TO HIGH WATER.
&&
HICKMANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 4:48 AM EST | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 5 hr |
| Jan 3, 5:08 AM EST | Special Weather Statement | ILN | Lewis | 37 min |
| Jan 3, 5:26 AM EST | Special Weather Statement | ILN | Lewis | 34 min |
| Jan 3, 5:52 AM EST | Special Weather Statement | ILN | Lewis | 23 min |
| Jan 3, 6:30 AM EST | Flood Watch | ILN | Bracken, Carroll, Gallatin, Grant, Lewis, Mason and 3 more | 8 hr |
| Jan 3, 6:58 AM EST | Areal Flood Advisory | ILN | Bracken, Grant, Owen, Pendleton | 3 hr |
| Jan 3, 7:31 AM EST | Severe Thunderstorm Warning | ILN | Lewis, Mason | 29 min |
| Jan 3, 7:37 AM EST | Special Weather Statement | ILN | Grant, Owen, Pendleton | 23 min |
| Jan 3, 8:02 AM EST | Severe Thunderstorm Warning | ILN | Bracken, Grant, Pendleton | 43 min |
| Jan 3, 8:26 AM EST | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 34 min |
| Jan 3, 8:29 AM EST | Flash Flood Warning | ILN | Bracken, Mason, Robertson | 4 hr |
| Jan 3, 8:39 AM EST | Flash Flood Warning | ILN | Grant, Owen, Pendleton | 3 hr |
| Jan 3, 8:46 AM EST | Areal Flood Advisory | ILN | Lewis | 24 hr |
| Jan 3, 9:33 AM EST | Special Weather Statement | ILN | Lewis | 27 min |
| Jan 3, 11:31 AM EST | Areal Flood Advisory | ILN | Lewis, Mason | 13 hr |
| Jan 3, 12:00 PM EST | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 3 hr |
| Jan 3, 12:15 PM EST | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 4 hr |
| Jan 3, 12:35 PM EST | Areal Flood Advisory | ILN | Lewis | 4 hr |
| Jan 3, 12:53 PM EST | River Flood Warning | ILN | Carroll, Gallatin, Grant, Owen | 6 hr |
| Jan 3, 2:27 PM EST | Areal Flood Advisory | ILN | Pendleton | 2 hr |
| Jan 3, 7:49 AM EST | Special Weather Statement | ILN | Pike | 26 min |
| Jan 3, 7:55 AM EST | Special Weather Statement | ILN | Scioto | 35 min |
| Jan 3, 8:32 AM EST | Special Weather Statement | ILN | Brown | 28 min |
| Jan 3, 8:57 AM EST | Special Weather Statement | ILN | Adams | 33 min |
| Jan 3, 9:05 AM EST | Tornado Warning | ILN | Adams, Pike, Scioto | 25 min |
| Jan 3, 9:37 AM EST | River Flood Warning | ILN | Adams | 14 hr |
| Jan 3, 9:38 AM EST | Special Weather Statement | ILN | Pike | 37 min |
| Jan 3, 10:06 AM EST | Special Weather Statement | ILN | Scioto | 24 min |
| Jan 3, 10:26 AM EST | Special Weather Statement | ILN | Scioto | 34 min |
| Jan 3, 3:12 PM EST | Areal Flood Advisory | ILN | Hocking | 17 hr |
| Jan 3, 4:29 PM EST | Areal Flood Advisory | ILN | Scioto | 16 hr |
Nearby
Flash Flood Warnings in Kentucky, 2023Flash Flood Warnings in Ohio, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.